I am taking galact granules twice in a day. And lactate and perinorm tablet twice in a day. And I discontinued taking lactate and perinorm. And my breast milk drastically decreased. Even if I consume one more scoop of galact the breast milk is not produced properly. Is that because of discontinuing perinorm tablet?

4 Doctors Answered
Hello, decreased breast milk can be due to multiple reasons. Stress, anxiety, lack of sleep, nutritional disorders etc can play a role. It is better if you relax, room in with your baby, stop complementary feeds if baby is still less than 6 months of age. Eat healthy, hydrate yourself properly. Galact, perinorm, lactare are all just supplementary. You can however continue these medications and slowly wean off as the milk production improves.
Hi you should follow proper diet and drink lots of water you can continue Perinorm once a day for 7days then stop it.
1 person found this helpful
Perinorm induces lactation in women with low milk supply. If you don't wish to restart take lots of fluids, fenugreek and fennel in your diet. Also put baby frequently to breast.
Yes. It can be because of that.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.